Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some properties of $H$-spaces of rank $2$
HTML articles powered by AMS MathViewer

by C. A. McGibbon PDF
Proc. Amer. Math. Soc. 81 (1981), 121-124 Request permission

Abstract:

We study $H$-spaces with 3 cells. After one suspension the attaching map for the top cell is shown to have order at most 2. For such $H$-spaces localized away from 2, we obtain a new proof of a classification theorem due to Zabrodsky. We also show that under suitable restrictions in the 3 cell case, the vanishing of all Whitehead products implies the existence of a multiplication.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P45, 55Q15
  • Retrieve articles in all journals with MSC: 55P45, 55Q15
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 121-124
  • MSC: Primary 55P45; Secondary 55Q15
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589152-9
  • MathSciNet review: 589152